I have been diagnosed with SLE and have lived with it for many years now. The disease has been kept in check using Prednisone, plaquenile, ciclosporine. I have also taken waran for blood clotting, enalapril for blood pressure and levaxine and colcichine.
On the beginning of this year I fell ill with shigella and got a really bad stomach. They gave me some medicine against it which made it go away.
After this I started having trouble with hemmoroids, and rectal bleedings, so my doctor switched me from waran to fragmine (heparine).
Somewhere around here I start seeing a dip on trombocytes. My regular test revealed that they kept going lower and lower. Also I began having problems with my pulse racing even when being inactive and I began hearing my heartbeats every night when I try to sleep.
When the trombocytes reached 30 they put me in the hospital, increased my prednisone to 80mgs and removed colcichine, plaquenil, ciclosporine and fragmine in case it was medical poispning. I responded within days and trombocytes reached 110.Then they started added fragmine again, since it was an unlikely culprit. The following weeks my trombocytes kept getting lower again, and they reduced prednisone to 40mgs. During this time I have episodes where I lose muscle strength in various parts of the body, insomnia, temporary stomach aches, shivers, cold sweat and at one time pain in my right shoulder. Also I am starting to get bad liver values and skin loss on the right side of the tongue.
Then they removed the fragmine again and the next day my trombocytes had stabilized at 80. I was happy and hoped they finally figured out the problem. But three days later it is now down to 68, so no luck.
According to marrow analysis they can't determine whether the trombocyte loss is due to autoimmune causes or medical poisoning.
Since I want to cover every possibility I am now posting my story here hoping that someone might see something my doctors might have overlooked, maybe someone with SLE have had similar problems.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?